# SDR GTIA2023072437354

- Difficulty date: July 24, 2023
- Submitted: July 25, 2023
- Operation: Air carrier
- Aircraft: N935NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10108
- Aircraft time: 9,907 hours, 4,062 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FA'S AND PILOTS REPORT DIRTY SOCK SMELL ON CLIMBOUT AND DESCENT-REF TSM 05-50-00-810-831-A, FOUND PACK 1 TO BE THE SOURCE OF ODOR. REF LOGPAGE 3251089-2 FPR CORRECTIVE ACTION.
